MathSciNet Relay Station
MathSciNet bibliographic data
MR2368747 (2008m:60039) 60F05 (60G50 60G70)
Prakasa Rao, B. L. S.; Sreehari, M. Limit theorem for maximal segmental score for random sequences of random length. Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 138--141; translation in Theory Probab. Math. Statist. No. 76 (2008), 155–158
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement